Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 321, NWS Dodge City, KS

August 24, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 24, 2019, 8:32 PM CDT for 4 counties in Kansas. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2019, 8:32 PM CDT (01:32 UTC)
Expired
Aug 24, 2019, 9:30 PM CDT
In force
58 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Finney County, KS, Kearny County, KS, Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 8:55 PM CDTHAIL 1.758 Wsw Shallow Water, KS
Aug 24, 9:14 PM CDTHAIL 0.73 Nne Friend, KS
Aug 24, 9:20 PM CDTHAIL 110 E Friend, KSTIME WAS ESTIMATED FROM RADAR.
Aug 24, 9:25 PM CDTHAIL 1.758 Ssw Grigston, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 5:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

288 
WUUS53 KDDC 250132
SVRDDC
KSC055-093-101-171-250230-
/O.NEW.KDDC.SV.W.0321.190825T0132Z-190825T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
832 PM CDT Sat Aug 24 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Kearny County in southwestern Kansas...
  Northwestern Finney County in southwestern Kansas...
  Southern Scott County in west central Kansas...
  Southwestern Lane County in west central Kansas...

* Until 930 PM CDT.

* At 831 PM CDT, a severe thunderstorm was located 14 miles west of
  Friend, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Garden City, Shallow Water and Friend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10127 3826 10113 3836 10112 3843 10070
      3819 10062 3792 10075 3814 10128
TIME...MOT...LOC 0131Z 276DEG 43KT 3824 10118 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
4 follow-up statements
256 
WWUS53 KDDC 250142
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
842 PM CDT Sat Aug 24 2019

KSC055-093-101-171-250230-
/O.CON.KDDC.SV.W.0321.000000T0000Z-190825T0230Z/
Kearny KS-Finney KS-Scott KS-Lane KS-
842 PM CDT Sat Aug 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN KEARNY...NORTHWESTERN FINNEY...SOUTHERN SCOTT AND
SOUTHWESTERN LANE COUNTIES...

At 842 PM CDT, a severe thunderstorm was located 9 miles west of
Friend, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Garden City, Shallow Water and Friend. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10127 3826 10113 3836 10112 3843 10070
      3819 10062 3792 10075 3814 10128
TIME...MOT...LOC 0142Z 271DEG 36KT 3826 10108 

HAIL...1.00IN
WIND...60MPH
 
$$

FINCH
662 
WWUS53 KDDC 250201
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
901 PM CDT Sat Aug 24 2019

KSC093-250210-
/O.CAN.KDDC.SV.W.0321.000000T0000Z-190825T0230Z/
Kearny KS-
901 PM CDT Sat Aug 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEARNY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

LAT...LON 3825 10104 3832 10102 3843 10070 3819 10062
      3801 10077 3819 10104
TIME...MOT...LOC 0200Z 274DEG 36KT 3825 10088 

$$

KSC055-101-171-250230-
/O.CON.KDDC.SV.W.0321.000000T0000Z-190825T0230Z/
Finney KS-Scott KS-Lane KS-
901 PM CDT Sat Aug 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN FINNEY...SOUTHEASTERN SCOTT AND SOUTHWESTERN LANE
COUNTIES...

At 900 PM CDT, a severe thunderstorm was located very near Friend,
moving east at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3825 10104 3832 10102 3843 10070 3819 10062
      3801 10077 3819 10104
TIME...MOT...LOC 0200Z 274DEG 36KT 3825 10088 

HAIL...1.75IN
WIND...60MPH
 
$$

FINCH
983 
WWUS53 KDDC 250211
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
911 PM CDT Sat Aug 24 2019

KSC055-101-171-250230-
/O.CON.KDDC.SV.W.0321.000000T0000Z-190825T0230Z/
Finney KS-Scott KS-Lane KS-
911 PM CDT Sat Aug 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTH CENTRAL FINNEY...SOUTHEASTERN SCOTT AND SOUTHWESTERN LANE
COUNTIES...

At 911 PM CDT, a severe thunderstorm was located 9 miles east of
Friend, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Friend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 10092 3833 10091 3843 10070 3819 10062
      3810 10075 3819 10090
TIME...MOT...LOC 0211Z 271DEG 38KT 3826 10074 

HAIL...1.25IN
WIND...60MPH
 
$$

FINCH
428 
WWUS53 KDDC 250223
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
923 PM CDT Sat Aug 24 2019

KSC055-101-171-250233-
/O.EXP.KDDC.SV.W.0321.000000T0000Z-190825T0230Z/
Finney KS-Scott KS-Lane KS-
923 PM CDT Sat Aug 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FINNEY...
SOUTHEASTERN SCOTT AND SOUTHWESTERN LANE COUNTIES WILL EXPIRE AT 930
PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

LAT...LON 3826 10092 3833 10091 3843 10070 3819 10062
      3810 10075 3819 10090
TIME...MOT...LOC 0223Z 251DEG 25KT 3832 10071 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 5:57 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 24, 5:57 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
557 PM CDT Sat Aug 24 2019

...Updated aviation discussion...

.SHORT TERM...(This evening through Sunday)
Issued at 153 PM CDT Sat Aug 24 2019

Convection developing across northern Kansas still looks likely
this afternoon ahead of a approaching 400mb PV anomaly and where
the better moisture and instability will be preset during the mid
to late day. This area of developing afternoon storms will move
southeast overnight across western and central Kansas as the
upper level wave moves along the mid level baroclinic zone. At
this time the CAMS seem to agree that this developing cluster of
storms will march south along and east of highway 283 during the
overnight hours. At this time am little concerned that this may
be a little too far east given the instability axis and 10-14c
700mb temperature gradient from the RAP earlier this afternoon.
Have therefore favored the highs chance along and east of HWY 283
but also will be keeping some higher pops going further west, just
in case.

CAMS also seem to be in decent agreement with the timing of this
event with a few isolated to widely scattered late day/evening
storms followed by the main cluster of thunderstorms after sunset.
Given the instability and shear late day/early evening these
isolated/widely scattered storms will be capable of producing
large hail (+2 inches) along with strong gusty winds. The threat
of severe weather will then shift to strong winds and heavy
rainfall after sunset as the main cluster of storms overnight
pass. Rainfall rates of 1 to 2 inches an hour possible which may
lead to some localized flash flooding.

The bulk of the overnight convection will be tapering off east of
a Larned to Coldwater line early Sunday morning as an upper level
trough moves into Central Kansas. Subsidence behind this upper
level trough will also bring clearing skies from west to east.
Based on clear skies and 850mb temperatures at 00z Monday the
highs Sunday afternoon are expected to comb back into the 90s
across much of southwest Kansas. Highs only in the 80s are
expected where the clouds will clear out last and that will be
east of a Dighton to Dodge City line.

.LONG TERM...(Sunday night through Saturday)
Issued at 153 PM CDT Sat Aug 24 2019

An upper level trough embedded in a northwest flow will move
across the northern plains late Sunday night/early Monday. As this
upper level system moves east into the Western Great Lakes Region
late Monday a surface cold front will move across southwest
Kansas. Exact timing of this frontal passage is still somewhat
unclear but ahead of this cold front the highs on Monday will be
in the lower 90s while north of this boundary some cooler 80 to 85
degree high temperatures will be possible.

A few scattered thunderstorms will also be possible late day
along this cold front. If the models are correct with the frontal
position by late Monday, then the area most favorable for these
storms will be near the Oklahoma border and across south central
Kansas.

This cool down early next week may be around for several days
given that both the GFS and ECMWF agree with another upper level
trough moving across the Northern Plains Tuesday which will bring
a reinforcement of cooler air into the Central Plains. Along will
the cooler temperatures continuing mid to late week there will
also be a chance for scattered rain showers or thunderstorms mid
to late week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 557 PM CDT Sat Aug 24 2019

Thunderstorms are expected to develop and move across southwest
and central Kansas through the evening into the overnight hours.
There is uncertainty as to expected coverage, especially over the
far southwest Kansas terminals, but any storms that develop in
this area will likely be severe with 50+ knot winds, damaging hail
and possible tornadoes. Farther east the Dodge City and Hays
terminals could have better chances of being impacted by storms
with the same severe weather threats. The storms should be moving
southeast out of the region by 067-07z with MVFR to IFR stratus
developing across much of the area later tonight into Sunday
morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  89  67  88 /  70  10  10  10
GCK  64  91  64  86 /  30  10   0   0
EHA  63  95  66  90 /  20  10   0  10
LBL  66  94  66  91 /  30  10   0  10
HYS  64  83  67  81 /  80  10  10  20
P28  67  85  69  91 /  80  10  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ030-031-043>046-
064>066-078>081-087>090.

&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Gerard
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 17 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
314 AM CDT Sat Aug 24 2019

KSZ030-031-043>046-061>066-074>081-084>090-250815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
314 AM CDT Sat Aug 24 2019 /214 AM MDT Sat Aug 24 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

The possibility of discrete supercells and a line of storms are
possible tonight. The supercell thunderstorms will have the
potential for hail 2 inch in diameter or greater, thunderstorm
wind gusts to 60 mph, and isolated tornadoes. The storms in the
line will have mainly a thunderstorm wind gust threat of 60 mph or
greater. Flash flooding will be possible especially in areas that
have already saturated ground from previous rains as an additional
1 to 2 inches will be possible from tonight's storms.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Limited risk
* Lightning: Significant risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

No widespread hazardous weather is expected.

Days 2-7 Hazards
----------------
* Sunday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Monday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Aug 24, 6:42 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
642 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     FUNNEL CLOUD     5 NNE YOCEMENTO         38.97N 99.38W
08/24/2019                   ELLIS              KS   STORM CHASER

            REPORT CAME IN THROUGH SOCIAL MEDIA WITH
            PHOTO.

&&

RB
Special weather statement, Aug 24, 7:24 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
624 PM MDT Sat Aug 24 2019

KSZ061-250100-
Hamilton KS-
624 PM MDT Sat Aug 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAMILTON COUNTY UNTIL
700 PM MDT...

At 624 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Coolidge, moving south at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Coolidge.

A Tornado Watch remains in effect until 1100 PM MDT for southwestern
Kansas.

LAT...LON 3826 10204 3826 10161 3804 10157 3804 10204
TIME...MOT...LOC 0024Z 027DEG 12KT 3822 10189

FINCH
Local storm report, Aug 24, 8:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             1 E SYRACUSE            37.98N 101.74W
08/24/2019  E1.00 INCH       HAMILTON           KS   PUBLIC

&&

RB
Local storm report, Aug 24, 8:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             1 W SYRACUSE            37.98N 101.76W
08/24/2019  E1.50 INCH       HAMILTON           KS   PUBLIC

&&

RB
Special weather statement, Aug 24, 8:30 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Dodge City KS
830 PM CDT Sat Aug 24 2019

KSZ043-062-063-250215-
Finney KS-Kearny KS-Scott KS-
830 PM CDT Sat Aug 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KEARNY...
NORTHWESTERN FINNEY AND SOUTHWESTERN SCOTT COUNTIES UNTIL 915 PM
CDT...

At 830 PM CDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Leoti, moving east at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Holcomb, Friend and Shallow Water.

A Tornado Watch remains in effect until midnight CDT for southwestern
and west central Kansas.

LAT...LON 3827 10127 3826 10113 3832 10112 3837 10087
      3792 10101 3815 10134
TIME...MOT...LOC 0130Z 269DEG 29KT 3826 10125

FINCH

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:24 PM CDTSpecial Weather StatementDDCHamilton36 min
Aug 24, 7:37 PM CDTSevere Thunderstorm WarningDDCHamilton68 min
Aug 24, 7:43 PM CDTSevere Thunderstorm WarningDDCHamilton62 min
Aug 24, 8:22 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton53 min
Aug 24, 8:30 PM CDTSpecial Weather StatementDDCKearny45 min
Aug 24, 9:05 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny55 min
Aug 24, 9:09 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton66 min
Aug 24, 9:30 PM CDTSevere Thunderstorm WarningDDCTrego60 min
Aug 24, 9:39 PM CDTSpecial Weather StatementDDCMeade51 min
Aug 24, 9:42 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny48 min
Aug 24, 9:46 PM CDTSpecial Weather StatementDDCLane44 min
Aug 24, 10:25 PM CDTSevere Thunderstorm WarningDDCEllis, Trego65 min
Aug 24, 10:29 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward34 min
Aug 24, 11:01 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego74 min
Aug 24, 11:14 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward27 min
Aug 24, 11:38 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Pawnee, Rush67 min
Aug 25, 12:30 AM CDTSevere Thunderstorm WarningDDCPawnee, Stafford44 min
Aug 25, 12:42 AM CDTSevere Thunderstorm WarningDDCRush48 min
Aug 25, 12:51 AM CDTAreal Flood AdvisoryDDCEllis, Trego6 hr
Aug 25, 1:17 AM CDTSevere Thunderstorm WarningDDCTrego42 min
Aug 25, 1:23 AM CDTFlash Flood WarningDDCEllis, Trego6 hr
Aug 25, 1:27 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush33 min
Aug 25, 2:10 AM CDTSpecial Weather StatementDDCEllis65 min
Aug 25, 2:33 AM CDTSpecial Weather StatementDDCStafford27 min
Aug 25, 2:45 AM CDTSpecial Weather StatementDDCRush45 min
Aug 25, 2:56 AM CDTFlash Flood WarningDDCEllis, Rush6 hr
Aug 25, 3:18 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford42 min
Aug 25, 3:31 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt44 min
Aug 25, 4:01 AM CDTSpecial Weather StatementDDCKiowa, Pratt44 min
Aug 25, 4:10 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa65 min
Aug 25, 4:16 AM CDTSpecial Weather StatementDDCPratt44 min
Aug 25, 4:19 AM CDTSevere Thunderstorm WarningDDCComanche, Edwards, Kiowa, Pawnee, Pratt56 min
Aug 25, 4:40 AM CDTSpecial Weather StatementDDCPawnee65 min
Aug 25, 4:57 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa48 min
Aug 25, 6:03 AM CDTSpecial Weather StatementDDCBarber, Pratt57 min
Aug 25, 7:37 AM CDTAreal Flood WarningDDCEllis, Pawnee, Rush, Stafford, Trego24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.